# SDR DALA14018845804

- Difficulty date: March 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 41,601 hours, 13,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Condition: Gouged
- Location: L4 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR CUTOUT SEAL DEPRESSOR UPPER INNER EDGE GOUGED.  BLENDED GOUGE IAW SRM.   FOUND TO BE OUT OF LIMITS IAW SRM.  R & R SEAL DEPRESSOR IAW SRM.
